RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 203–209 (Mi mz9496)  

On approximating the roots of some transcendental equations

A. A. Shmelev


Abstract: A study is made of an approximation by means of algebraic numbers of fixed degree of the roots of the equation $P(z, a^z)=0$, $a\in \mathbf{A}$, $a\ne0; 1$, where $P(x, y)$ is a polynomial with integral rational coefficients.

Full text: PDF file (709 kB)

English version:
Mathematical Notes, 1970, 7:2, 122–126

Bibliographic databases:

UDC: 511
Received: 14.11.1968

Citation: A. A. Shmelev, “On approximating the roots of some transcendental equations”, Mat. Zametki, 7:2 (1970), 203–209; Math. Notes, 7:2 (1970), 122–126

Citation in format AMSBIB
\Bibitem{Shm70}
\by A.~A.~Shmelev
\paper On approximating the roots of some transcendental equations
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 203--209
\mathnet{http://mi.mathnet.ru/mz9496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=263745}
\zmath{https://zbmath.org/?q=an:0219.10037}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 122--126
\crossref{https://doi.org/10.1007/BF01093494}


Linking options:
  • http://mi.mathnet.ru/eng/mz9496
  • http://mi.mathnet.ru/eng/mz/v7/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020